# SDR FDEA201108253484

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 51,028 hours, 22,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 51,028 hours, 22,860 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FUSELAGE SKIN CRACK UNDER LAV SERVICE DOOR.  REPAIRED IAW RDAS ISSUE A AND EA 6-5330-154038 PARTS 1 AND 2.
